|Table of Contents|

Some identities involving Fibonacci sequence and Lucas sequence(PDF)

《纺织高校基础科学学报》[ISSN:1006-6977/CN:61-1281/TN]

Issue:
2019年03期
Page:
289-292
Research Field:
基础科学
Publishing date:

Info

Title:
Some identities involving Fibonacci sequence and Lucas sequence
Author(s):
CHEN Guohui
College of Mathematics and Statistics, Hainan Normal University, Haikou 571158, China
Keywords:
the second-order linear recursion sequence convolution sums identities elementary method
PACS:
O 156.7
DOI:
10.13338/j.issn.1006-8341.2019.03.010
Abstract:
There exists the summation problem about the convolution sums of second-order linear recursion sequences. Given the definition and properties of Fibonacci and Lucas polynomials, based on the existing research results,by using the elementary method and the power series expansion of exponential function,some new calculation formulas of these second-order linear recursion sequence are obtained. In addition,by analyzing and generalizing these new results, a series of interesting identities are obtained.

References:


[1] GOULD H W.The Girard-Waring power sum formulas for symmetric functions and Fibonacci sequences[J].The Fibonacci Quarterly,1999,37(2):135-140.
[2] 姜颖钊,王婷婷.关于Pell数列倒数积的恒等式[J].陕西师范大学学报(自然科学版),2017,45(4):23-27. JIANG Y Z,WANG T T.Some identities involving the reciprocal products of the Pell numbers[J].Journal of Shaanxi Normal University(Natural Science Edition),2017,45(4):23-27.(in Chinese)
[3] XI G W.Summation of reciprocals related to square of triple product of generalized Fibonacci sequences[J].Utilitas Mathematica,2010,82:193-206.
[4] XI G W.Summation of reciprocals related to quintuple product of generalized Fibonacci sequences [J].Utilitas Mathematica,2011,85:225-233.
[5] 张文鹏,李海龙.初等数化[J].西安:陕西师范大学出版社,2008. ZHANG W P,LI H L.Elementary number theory[M].Xi’an:Press of Shaanxi Normal University,2008.(in Chinese)
[6] 李超,刘端森.广义高阶Fibonacci数和Lucas数的计算公式[J].纺织高校基础科学学报,2007,20(1):100-102. LI C,LI D S.The computational formulas of general higher order Fibonacci number and Lucas number[J].Basic Sciences Journal of Textile Universities,2007,20(1):100-102.(in Chinese)
[7] DUNCAN R L.Application of uniform distribution to the Fibonacci numbers[J].The Fibonacci Quarterly,1967,5:137-140.
[8] KUIPERS L.Remark on a paper by R.L.Duncan concerning the uniform distribution mod 1 of the sequence of the logarithms of the Fibonacci numbers.The Fibonacci Quarterly 7[J].Fibonacci Quart,1969(5):465-466.
[9] YUAN Y,ZHANG W P.Some identities involving the Fibonacci polynomials[J].The Fibonacci Quarterly,2002,40:314-318.
[10] WU Z G,ZHANG W P.Several identities involving the Fibonacci polynomials and Lucas polynomials[J].Journal of Inequalities and Applications,2013(1):205.
[11] MA R,ZHANG W P.Several identities involving the Fibonacci numbers and Lucas numbers[J].Fibonacci Quarterly,2001,35(1):225-229.
[12] WANG T T,ZHANG W P.Some identities involving Fibonacci,Lucas polynomials and their applications[J].Bull Math Soc Sci Math Roumanie,2012,55(1):95-103.
[13] MELHAM R S.Some conjectures concerning sums of odd powers of Fibonacci and Lucas numbers[J].The Fibonacci Quarterly,2009,4(4):312-315.
[14] 高晓梅,杨海,李博. 二项式系数与Fibonacci数四次及八次幂的关系[J].西安工程大学学报,2017,31(5):701-705. GAO X M,YANG H,LI B. A relation between binomial coefficients and quartic and eight power of Fibonacci numbers[J].Journal of Xi’an Polytechnic University, 2017,31(5):701-705.(in Chinese)
[15] OZEKI K.On Melham’s sum[J].The Fibonacci Quarterly,2008,46/47(2):107-110.
[16] PRODINGER H.On a sum of Melham and its variants[J].Fibonacci Quarterly,2008,3(3):207-215.
[17] CHEN L,ZHANG W P.Chebyshev polynomials and their some interesting applications[J].Advances in Difference Equations,2017(1):303.
[18] LI X X.Some identities involving Chebyshev polynomials[J].Mathematical Problems in Engineering,2015(1):950695.
[19] MA Y K,LYU X X.Several identities involving the reciprocal sums of Chebyshev polynomials[J].Mathematical Problems in Engineering,2017(1):4194579.
[20] WANG S Y.Some new identities of Chebyshev polynomials and their applications[J].Advances in Difference Equations,2015(1):355.
[21] 宋亚楠.关于(p,q)-Chebyshev多项式的一些恒等式[J].纺织高校基础科学学报,2015,28(2):148-153. SONG Y N.Some identities involving the (p,q)-Chebyshev polynomial[J].Basic Sciences Journal of Textile University,2015,28(2):148-153.(in Chinese)

Memo

Memo:
-
Last Update: 2019-10-07